# SDR 5JGA2018072310001

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N9287Y
- Make and model: Piper PA-31-310
- Aircraft serial: 31380
- Aircraft time: 13,213 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW1209080170
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER FUEL INJECTOR LINE FAILED.
